Jump to content
CrazyBoards.org

Cymbalta-sure has its side effects.....


Recommended Posts

I have been on most of the SSRI's over the past 20 years. Some have helped some have not. When they work and there are some side effects I just figure its a trade off.

Cymbalta is keeping me up and going all night long. I do not have insomnia I am just going back and forth to the bathroom.

I am exhausted. Anyone out there having the same problem? Sure would appreciate any suggestions

P.S. I feel Cymbalta has helped my depression. Or is it the Lamictal. Either way I NEED to sleep

Link to comment
Share on other sites

When are you taking Cymbalta? If you have been taking it at night, maybe switch to taking it in the morning?

If you are already taking it in the morning, maybe you need more time to get past the nasty side effects. Staying awake all night is horrible, I agree. But if you have been on Cymbalta for just a few weeks, you might want to get to the 6 or 8-week mark before giving up.

If you are getting up because you need to use the bathroom, maybe you should cut out all liquids after a certain time of the night. (My husband was having a similar problem, so he stops having tea after 8:00 PM and it helped a lot.

I took Cymbalta and it definitely helped my depression. However, it made me sleepy! I guess that illustrates how different we all are.

I hope other people share their experiences with you.

olga

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...